# SDR TWAA0000509

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AND PILLOWING AT STA 439, LONGERON 18L MEMBRANE.  REMOVED CORRODED SECTIONS OF MEMBRANE PER SPM 6-80-01, PAGE 1.  REPAIRED PER SRM 53-01, PAGE 18.
